# SDR NOCA2498

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY BATTERY PACK, TWO EACH IN AFT SECTION DEPLETED.  REPLACED TWO EACH POWER SUPPLY BATTERY PACKS.  OPS CHECK OK.  (M)
